# SDR AALA202302249364

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 23,467 hours, 9,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25847
- Condition: Sticking
- Location: Zone 800 - Doors
- Part time: 10,959 hours, 4,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY L1 DOOR HARD TO DISARM. REMOVED AND REPLACED FORWARD LEFT L1 DOOR SLIDE.
